# SDR DALA2024122612007

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 74,187 hours, 24,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Fod
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 RETURN TO BLOCK L3 DOOR WOULDN'T ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR TRACK ADJ/TEST L3 DOOR PER B757AMM 52- 11. (6573112)
